# SDR SWIA2021021664285

- Difficulty date: November 18, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA64967-601R-54-62-214  N929SW MXCODEID54119-PR - RH AFT PYLON FAIRING UPPER SURFACE SKIN DAMAGED DUE TO ENGINE EXHAUST FIRE.  COMPLIED WITH TEMPORARY REPAIR TO AFT PLYON FAIRING BETWEEN FS.682 & FS.736 RHS PER REO 601R-54-62-214 REV--  THIS REPAIR IS GOOD FOR 5000 FLT HOURS FROM TAT 44036   , PART NUMBER:   - , SERIAL NUMBER: 7703, POSITION:   (C CHECK RO 02-12-2022)    COMPLIED WITH PERMANENT REPAIR,  REMOVED AND REPLACED RH AFT PYLON FAIRING ASSEMBLY WITH SERVICEABLE PART. REF DWG 601-37012 REV-B AND CRJ 200 SRM 51-42-13 & 51-42-21. ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY. / WEIGHT CHANGE OF THE REPAIR = -11.5LBS, AT ARM = F.S. 709, WITH A MOMENT OF -8153.5.
